# SDR 2003UALA00804

- Difficulty date: October 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Aircraft time: 38,011 hours, 26,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 RBL 28 CABIN FLOORBEAM T-CAP HAS CORROSION ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND ANGLE DOUBLER REPAIR.
